О плавании одномерных объектов
Kvant, no. 4 (2010), pp. 36-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{KVANT_2010_4_a5,
author = {M. Davletshin and V. Solov'ev and F. Strel'nikov and E. Yunosov},
title = {{\CYRO} {\cyrp}{\cyrl}{\cyra}{\cyrv}{\cyra}{\cyrn}{\cyri}{\cyri} {\cyro}{\cyrd}{\cyrn}{\cyro}{\cyrm}{\cyre}{\cyrr}{\cyrn}{\cyrery}{\cyrh} {\cyro}{\cyrb}{\cyrhrdsn}{\cyre}{\cyrk}{\cyrt}{\cyro}{\cyrv}},
journal = {Kvant},
pages = {36--38},
year = {2010},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/KVANT_2010_4_a5/}
}
M. Davletshin; V. Solov'ev; F. Strel'nikov; E. Yunosov. О плавании одномерных объектов. Kvant, no. 4 (2010), pp. 36-38. http://geodesic.mathdoc.fr/item/KVANT_2010_4_a5/